EXACTECH, INC. PS TIBIAL INSERTS SZ 4, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
204-24-09 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Synovitis (2094); Osteolysis (2377); Joint Laxity (4526); Joint effusion (4849)
| Date of Event |
11/15/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that approximately unknown months after a right total knee replacement procedure, the patient has experienced prosthesis wear, effsion, instability, synovitis and osteolysis.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
The product associated with the reported event is within the scope of recall z-0019-2022: however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
Additional Manufacturer Narrative
1038671-2024-03250 h6: corrected the following: type of investigation manufacturer narrative updated: the reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and patellar loosening or due to inclusion of the polyethylene in the packaging recall.Additionally, these devices appear to have been implanted for over ten years prior to the reported event.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.